×

Found 919 Documents (Results 1–100)

100
MathJax

To the question on some generalizations of properties of the linkedness of families of sets and the supercompactness of topological spaces. (English. Russian original) Zbl 1465.54019

Russ. Math. 64, No. 11, 58-72 (2020); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2020, No. 11, 65-80 (2020).
MSC:  54D80 54D30 54E55
PDF BibTeX XML Cite
Full Text: DOI

A road to ultrafilter extensions. (English) Zbl 1469.03048

Liao, Beishui (ed.) et al., Dynamics, uncertainty and reasoning. Selected papers of the second Chinese conference on logic and argumentation (CLAR 2018), Hangzhou, China, June 16–17, 2018. Singapore: Springer. Log. Asia: Stud. Log. Libr., 117-133 (2019).
MSC:  03B45 03C20
PDF BibTeX XML Cite
Full Text: DOI arXiv

Bitopological spaces of ultrafilters and maximal linked systems. (English. Russian original) Zbl 1455.54022

Proc. Steklov Inst. Math. 305, Suppl. 1, S24-S39 (2019); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 24, No. 1, 257-272 (2018).
MSC:  54D80
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference